# SDR 98ZZZX1539

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N98QS
- Make and model: Cessna S550
- Aircraft serial: S5500098
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: 602EN166
- Condition: Shorted
- Location: Lt Flap Limit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED FLAP CONTROL CIRCUIT BREAKER TRIPPED WHEN FLAPS SELECTED UP.  C/B WOULD NOT RESET.  MAINTENANCE FOUND FLAP LIMIT SWITCH ON LT FLAP ACTUATOR INTERNALLY SHORTED TO GROUND.  INSTALLED NEW SWITCH, P/N 602EN16-6, AND ADJUSTED AND SAFETIED IAW CESSNA S550 MM.  PERFORMED OPERATIONAL CHECK OF FLAP SYSTEM AFTER RESETTING C/B, NO DEFECTS.  FLAP SYSTEM NOW OPERATING NORMALLY.  REF:  CESSNA CITATION S550 MM CH 27-51-OU FOR REMOVAL AND REPLACEMENT PROCEDURES OF SWITCH.   SUSPECT HIGH TIME PART LED TO FAILURE.
